Sustiva and Truvada
Mar 21, 2006
I have been on Sustiva and Truvada for two years. My numbers remain constant.VL undetectable and cd4 count that hovers around 350. However,fatigue,depression continue to worsen. Are studies indicating this is common? If so, is there anything I can do about it? I'm sinking.
Response from Dr. Henry
A subset of patients (? 10% in my practice) have chronic mental health side effects from Sustiva that warrant consideration of a switch. A CD4 count of 350 (frustrating that it is not climbing but some patients don't have as much thymic reserve to produce CD4 cells at a higher rate) and HIV RNA < 50 is overall excellent from the HIV perspective. I often refer patients with problems like you describe to a psychologist and/or psychiatrist for evaluation and treatment suggestions. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Insertive Anal Sex
- Odds Of Getting HIV Unprotected Oral Sex Without Ejaculation
- Is Burning Penis A Symptom Of HIV?
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Can Smx/tmp Cure Trichomoniasis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.